# SDR GLBA2013010400167

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 34,518 hours, 42,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON LANDING, LOWERED THE GEAR, INTRANSIT LIGHT CAME ON AND WENT OUT, GOT GREEN ON MAINS, NOT ON NOSE, MANUALLY EXTENDED GEAR AND STILL NO GREEN ON NOSE.  MX REPLACED THE NOSE UPLOCK SWITCH, OPS CK GOOD.
